I met with a car accident three months back and have noticed my abdomen, pelvis, and lower back have been significantly worse since then. My doctor put it down to my GI issues and advised Paracetamol and Lansoprazole. I have had pain in my upper right abdomen that radiates around my side and back. The pain has worsened over the past few months, alongside my lower spine, and I have tenderness in my right pelvis area. I experience frequent numbness in my lower limbs also. My eyes have suddenly started going dark in what I can only describe as a flashing sensation. It is as if have blinked, but I have not. This has come on this evening. I do not typically have any vision problems. I do not have dots, floaters, or flashes across my eyes; it seems to be just as if they close for a moment then open. I have been having a lot of pain in my abdomen for a while, into my lower spine. Currently, I am having Omeprazole. I am not sure if it is related. Thanks.
Thank you for writing to me, and I am concerned about you. After the accident, did you do any x-ray or ultrasound? Most probably, this may be happening due to disc dislocation. As you mentioned, your symptoms occurred just after the accident. So there are possibilities of internal injury or vertebral fracture. If you have not done it, I suggest you take an x-ray of that area and ultrasound of the whole abdomen. And we can replace Paracetamol with a combination of Dicycloverine 10 mg, and Mefenamic acid 250 mg once a day when you have pain. If you do not find a combination, you can take them separately.
Another thing about eyes, as you have mentioned. This can be due to vitamin A deficiency or vision impairment, so I would suggest you do an eye examination by direct or indirect ophthalmoscope so they can find the reason. After doing tests, you can show me the reports. If needed, I can suggest medicine accordingly. You can continue Omeprazole, along with the medication I prescribed above. Would you like to ask anything else? Please call or message me anytime. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through the files (attachment removed to protect patient identity). There is a blood clot in the retina of the left eye of your aunt.
This is not due to diabetes per say it may be a contributing factor. Read full
.. to prevent fibrocystic mastopathy, I suggest you take tablet Aloes Compound one tablet in the morning and one in the evening after food. This can be continued lifelong. The main ingredient is the aloe vera. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.